# SDR DL76G040666

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 25,692 hours, 4,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35622
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 092012-14 REV A:  FUSELAGE SKIN STA 698 S-35R REPAIR OF GOUGES.  DUE TO SERVICE DAMAGE, THE FUSELAGE SKIN WAS FOUND GOUGED AND SCRATCHED AT FS 698 ADJACENT TO STRINGER 35R.  AN APPROX 8.25 INCHES WIDE X 6 INCHES TALL SKIN CUTOUT WAS REQUIRED TO REMOVE THE DAMAGE.  ER/A ACCOMPLISHES A REPAIR CONSISTING OF INSTALLATION OF AN EXTERNAL REPAIR DOUBLER.
